MAUDE Adverse Event Report: FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthesis

FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthesis
Catalog Number 105-3610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately after 49 days after the primary surgery which happened on (b)(6) 2026.No fall or trauma was reported.Based on comparing usage forms, humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø36mm and humeral cup stability pe/ta6v ø36/+3was explanted due to dislocation.This part was replaced with humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø40mm and humeral cup stability pe/ta6v ø40/+3.Fx v135® humelock stem ta6v ø36/14 l.120mm cementless ti/ha was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 49 days after the primary surgery due to dislocation of unknown cause.No actual, implied or suspect link to fx product.

Brand Name
FX V135
Common Device Name
Reverse shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50885541
Report Number3014128390-2026-00052
Device Sequence Number18589771
Product Code PHX
UDI-Device Identifier03701037300268
UDI-Public03701037300268
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-3610
Device Lot NumberW2235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Part No: 103-1003 Lot No: W0801.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale